Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 351, Number 1, Pages 7–8 (Mi dan3958)  

This article is cited in 7 scientific papers (total in 7 papers)

MATHEMATICS

On the unique solvability of nonlocal problems for an elliptic equation

A. K. Gushchin, V. P. Mikhailov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Full text: PDF file (208 kB)

Bibliographic databases:
UDC: 519.7
Presented: В. С. Владимиров
Received: 30.12.1994

Citation: A. K. Gushchin, V. P. Mikhailov, “On the unique solvability of nonlocal problems for an elliptic equation”, Dokl. Akad. Nauk, 351:1 (1996), 7–8

Citation in format AMSBIB
\Bibitem{GusMik96}
\by A.~K.~Gushchin, V.~P.~Mikhailov
\paper On the unique solvability of nonlocal problems for an elliptic
equation
\jour Dokl. Akad. Nauk
\yr 1996
\vol 351
\issue 1
\pages 7--8
\mathnet{http://mi.mathnet.ru/dan3958}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1444219}
\zmath{https://zbmath.org/?q=an:0896.35035}


Linking options:
  • http://mi.mathnet.ru/eng/dan3958
  • http://mi.mathnet.ru/eng/dan/v351/i1/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Gushchin, “A condition for the compactness of operators in a certain class and its application to the analysis of the solubility of non-local problems for elliptic equations”, Sb. Math., 193:5 (2002), 649–668  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. K. Gushchin, “A strengthening of the interior Hölder continuity property for solutions of the Dirichlet problem for a second-order elliptic equation”, Theoret. and Math. Phys., 157:3 (2008), 1655–1670  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. A. K. Gushchin, “The Dirichlet problem for a second-order elliptic equation with an $L_p$ boundary function”, Sb. Math., 203:1 (2012), 1–27  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. A. K. Gushchin, “$L_p$-estimates for solutions of second-order elliptic equation Dirichlet problem”, Theoret. and Math. Phys., 174:2 (2013), 209–219  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. A. K. Guschin, “$L_p$-otsenki nekasatelnoi maksimalnoi funktsii dlya reshenii ellipticheskogo uravneniya vtorogo poryadka”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(30) (2013), 53–69  mathnet  crossref
    6. A. K. Gushchin, “$L_p$-estimates for the nontangential maximal function of the solution to a second-order elliptic equation”, Sb. Math., 207:10 (2016), 1384–1409  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    7. A. K. Gushchin, “The Luzin area integral and the nontangential maximal function for solutions to a second-order elliptic equation”, Sb. Math., 209:6 (2018), 823–839  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:84
    Full text:18

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021